MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS

IMMUCOR, INC. CAPTURE-R READY-SCREEN 3; REAGENT RED BLOOD CELLS
Catalog Number 0066814
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On april 30, 2019 immucor tested sample id (b)(4) using retention capture-r ready-screen 3 lot number e331 (expiry april 30, 2019) using capture-r ready indicator red cells lot number 221302 on the galileo neo instrument serial number (b)(4); sample reacted equivocal with cell 1 (24,9) and 3 (25,1).Known in-house samples were run with the customer sample; the 2 known negative in-house donor samples reacted negative as expected and the 2 known anti-e positive in-house sample reacted positive as expected.Retention product performed as expected with all in-house samples.Customer issue was determined to be sample-related (antibodies present in concentrations too low to be detected by the test methods employed).The immucor internal report record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2019 a customer in (b)(6) reported unexpected negative antibody screen results with capture-r ready-screen 3.

Brand Name
CAPTURE-R READY-SCREEN 3
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8640102
Report Number1034569-2019-00102
Device Sequence Number2299432
Product Code KSZ
UDI-Device Identifier10888234001461
UDI-Public10888234001461
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
102707/5045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2019
Device Catalogue Number0066814
Device Lot NumberE331
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2019
Initial Report FDA Received Date05/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1